MathSciNet Relay Station
MathSciNet bibliographic data
MR1350721 (96k:34105) 34D20 (34D05)
Hatvani, L. On the asymptotic stability for a two-dimensional linear nonautonomous differential system. Nonlinear Anal. 25 (1995), no. 9-10, 991–1002.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement